| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the balloon burst.The target lesion was located in the iliac vein.A 12.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon burst at a standard air pressure and was no longer usable.The procedure was completed with another of the same device.No complications were reported, and the patient condition was stable.
Event or Problem Description
It was reported that the balloon burst.The target lesion was located in the iliac vein.A 12.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon burst at a standard air pressure and was no longer usable.The procedure was completed with another of the same device.No complications were reported, and the patient condition was stable.It was further reported that the target lesion, which was 30% stenosed, was located in the non-tortuous and non-calcified iliac vein.The balloon ruptured upon its first inflation at 20 atmospheres for 60 seconds.